# SDR SWAA2022032812372

- Difficulty date: December 24, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. BS 947 FRAME RBL3 AND 12 WL 157 HAS SURFACE CORROSION. (MARKED) / BS947 FRAME AT RBL3 AND RBL12 W.L157 REPAIRED IAW EA 1-753-36477 REV IR AND ATS ER 20-01042 REV IR
